MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO CELLENTIA DIALYZER

NIPRO CORPORATION (ODATE) NIPRO CELLENTIA DIALYZER
Model Number DD+CT21H
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, with 1 hr and 20 minutes left into a 4.25 hr treatment, the system clotted and the staff was unable to return the patient's blood.The clinic set up a new system and patient was able to complete the remaining 1 hr and 20 minutes.Patient used to receive heparin but was stopped due to vaginal bleeding.Staff did not record the lot number for the dialyzer used.Clinic checked the patient's hemoglobin levels and they were 9.2 g/dl.(dialyzer was disposed).Patient has a cvc(dialysis catheter), bfr is 400, dfr is 800.On (b)(6): 2nd incident, same patient, with 1 hr and 30 minutes left into a 4.25 hr treatment, machine alarmed for high venous pressure, clots were noted on the bloodlines and the dialyzer, but the staff was able to return the patient's blood.Patient received 2000 units of bolus heparin, clinic is giving the patient 100 ml of heparin flushes every hour, and will do continuous flushes of 300 ml/hr with her next scheduled treatment.Hemoglobin levels were checked and the results were 9 g/dl.Patient is now on max does of aranesp.

Brand Name
NIPRO CELLENTIA DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key8895172
Report Number1056186-2019-00010
Device Sequence Number1642641
Product Code KDI
UDI-Device Identifier00383790004411
UDI-Public00383790004411
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
Report Date (Section F) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberDD+CT21H
Device Lot Number19D01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/23/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer08/14/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/14/2019